# SDR AALA202101269013

- Difficulty date: January 25, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N324RN
- Make and model: Boeing 737-8
- Aircraft serial: 44454
- Aircraft time: 1,820 hours, 699 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Condition: Missing
- Location: L1 Entry Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L1 ENTRY DOOR GIRT BAR MISSING LEFT WHITE STOPPER.  INSTALLED NEW GIRT BAR STOPPER.
